American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Birge Huisgen-Zimmermann and Manuel Saorín. Geometry of chain complexes and outer automorphisms under derived equivalence. Trans. Amer. Math. Soc. 353 (2001) 4757-4777. MR 1852081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] E. L. Green, Ø. Solberg and D. Zacharia. Minimal projective resolutions. Trans. Amer. Math. Soc. 353 (2001) 2915-2939. MR 1828479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Klaus Bongartz and Birge Huisgen-Zimmermann. Varieties of uniserial representations IV. Kinship to geometric quotients. Trans. Amer. Math. Soc. 353 (2001) 2091-2113. MR 1813609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Birge Huisgen-Zimmermann. The geometry of uniserial representations of finite dimensional algebras. III: Finite uniserial type. Trans. Amer. Math. Soc. 348 (1996) 4775-4812. MR 1344208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Chlebowitz and B. Külshammer. Symmetric local algebras with $5$-dimensional center . Trans. Amer. Math. Soc. 329 (1992) 715-731. MR 1025752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] James Byrnie Shaw. On parastrophic algebras . Trans. Amer. Math. Soc. 16 (1915) 361-370. MR 1501018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. H. M. Wedderburn. A type of primitive algebra . Trans. Amer. Math. Soc. 15 (1914) 162-166. MR 1500970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] L. E. Dickson. Linear associative algebras and abelian equations . Trans. Amer. Math. Soc. 15 (1914) 31-46. MR 1500963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] H. S. Vandiver. Theory of finite algebras . Trans. Amer. Math. Soc. 13 (1912) 293-304. MR 1500919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Leonard Eugene Dickson. Linear algebras . Trans. Amer. Math. Soc. 13 (1912) 59-73. MR 1500905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. H. Maclagan-Wedderburn. A theorem on finite algebras . Trans. Amer. Math. Soc. 6 (1905) 349-352. MR 1500717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] James Byrnie Shaw. Theory of linear associative algebra . Trans. Amer. Math. Soc. 4 (1903) 251-287. MR 1500642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1